# SDR QMLA2024122520154

- Difficulty date: December 25, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 12,171 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN THE CABIN DURING ALL PHASES OF FLIGHT. INSPECTED FUEL SYSTEM AND PERFORMED A CHECK FLIGHT BUT THE FUEL SCENT COULD NOT BE DUPLICATED.
